# SDR AALA20120422016

- Difficulty date: April 22, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 72,592 hours, 11,556 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROWN SKIN NEAR STATION 434 STRINGER 1 RIGHT CENTER FASTENER IN SECOND ROW INBOARD FROM STRINGER 1 RIGHT SHOWS CRACK INDICATION NEAR 7 O`CLOCK POSITION UPON HFEC SURFACE INSPECTION.  INSTALLED EXTERNAL DOUBLER PER SRM 53-00-01-6.
